# SDR HALA2010092000483

- Difficulty date: September 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- Engine: Pwa PW4062
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON GALLEY FEET MOUNTS AT STA 1588, LBL76,STA.1592 LBL45, AND RBL 45, STA.1614, RBL45.  R & R FEET IAW SRM 51-10-02, REV 84.
